# SDR TWAA0006426

- Difficulty date: April 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT SIDE STABILIZER WRAP AROUND SEAL PLATE HAD SEVERAL SCREW HOLES WITH CORROSION.  MADE DOUBLER PER SRM 53-01.  REMOVED CORROSION BY SPOT FACING OUT HOLES PER SRM 53-01, PAGE 1B.  INSTALLED DOUBLER OVER SPOT FACED AREA PER SRM 55-01, FIG 2 SHEET 2 PAGE 7.
